Cemproducts.com

          Follow Us on Facebook        Subscribe to us on YouTube        Follow Us on Twitter        IronMagLabs on Instagram        Sign Up for our Newsletter


do i need to worry??

Results 1 to 9 of 9
  1. #1
    Registered User
    YorkKnight's Avatar


    Join Date
    Apr 2005
    Location
    York, England
    Posts
    69
    Rep Points
    58422

    do i need to worry??






    I am two weeks into a d/bol(30mgs a day),& Test enathate(250mg every 5 days) cycle.
    i`m getting a ache in what i belive to be my Kidneys,slight discomfort. i have also upped my protein intake,and i am taking milk thistle, is this a common symtom???
    any advice, Doc`s, cease taking d`bol?. making good strengh and weight gains. but health is a priorty. cheers YK

  2. #2
    Gatekepper
    ELITE MEMBER
    Pirate!'s Avatar


    Join Date
    Jun 2004
    Location
    Texas
    Posts
    6,579
    Rep Points
    16274791

    Sounds like cramps or even back pumps. Both are very common with dbol. It is very unlike to be a problem with an internal organ. I think you are fine healthwise, but it never hurts to get bloodwork done. Of course, eat well, stay hydrated, and limit sodium intake. Also, avoid creatine on this cycle. It will make the back pumps considerably worse.
    Disclaimer: All health, fitness, diet, nutrition, anabolic steroid & supplement information posted here is intended for educational and informational purposes only, and is not intended as a substitute for proper medical advice from a medical doctor. We do not condone the use of anabolic steroids (AAS), all information about AAS is for educational and entertainment purposes only. If you choose to use AAS it's your responsibility to know the laws of the country that you live in. Consult your physician or health care professional before performing any of the exercises, or following any diet, nutrition or supplement advice described on this website.

    How to Use HCG

  3. #3
    Registered User
    musclepump's Avatar


    Join Date
    Nov 2004
    Gender
    Male
    Location
    America! Fuck yeah!
    Posts
    6,671
    Rep Points
    7076325

    Definitely keep the water up. And when exactly does it hurt? Only when you're working out/during straining activity? If so, then like Pirate said, it can be the pumps you're getting.
    Let's all join together and SPEAK ENGLISH IN AMERICA.


  4. #4
    Registered User
    YorkKnight's Avatar


    Join Date
    Apr 2005
    Location
    York, England
    Posts
    69
    Rep Points
    58422

    constant ache really, comes and goes both sides. was on creatine so i will stop now.will ask Doc`s for a blood check, dont really wanna say the reason mind.
    got another two weeks on D`bol thanks for your replys. YK

  5. #5
    Senior Member


    Join Date
    Sep 2004
    Location
    baja calif, Mexico
    Posts
    6,932
    Rep Points
    10

    Quote Originally Posted by YorkKnight
    I am two weeks into a d/bol(30mgs a day),& Test enathate(250mg every 5 days) cycle.
    i`m getting a ache in what i belive to be my Kidneys,slight discomfort. i have also upped my protein intake,and i am taking milk thistle, is this a common symtom???
    any advice, Doc`s, cease taking d`bol?. making good strengh and weight gains. but health is a priorty. cheers YK
    Why are you shooting the test every 5 days. Your only getting 350 mgs of Test per week. To low. You need to shoot 250 mgs twice a week, not every 5 days

  6. #6
    Registered User
    YorkKnight's Avatar


    Join Date
    Apr 2005
    Location
    York, England
    Posts
    69
    Rep Points
    58422

    limited supply

  7. #7
    Gatekepper
    ELITE MEMBER
    Pirate!'s Avatar


    Join Date
    Jun 2004
    Location
    Texas
    Posts
    6,579
    Rep Points
    16274791

    I think it will improve when the creatine clears your system. I get horrible back pumps when using creatine on dbol. Seeing a chiropractor may be helpful. Mine does wonders for me.
    Disclaimer: All health, fitness, diet, nutrition, anabolic steroid & supplement information posted here is intended for educational and informational purposes only, and is not intended as a substitute for proper medical advice from a medical doctor. We do not condone the use of anabolic steroids (AAS), all information about AAS is for educational and entertainment purposes only. If you choose to use AAS it's your responsibility to know the laws of the country that you live in. Consult your physician or health care professional before performing any of the exercises, or following any diet, nutrition or supplement advice described on this website.

    How to Use HCG

  8. #8
    Registered User


    Join Date
    Jan 2006
    Posts
    71
    Rep Points
    10

    sounds like the dreaded d-bol lower back pumps. make sure to strech your back out good. up the water intake and see if that helps.

  9. #9
    Registered User
    musclepump's Avatar


    Join Date
    Nov 2004
    Gender
    Male
    Location
    America! Fuck yeah!
    Posts
    6,671
    Rep Points
    7076325






    If you're determined it's not a pump, drop the dbol asap. It isn't worth risking anything.

    I wouldn't say 350/wk is too low, but you'll probably find 500 is more adequate. We've had guys here in the past say they've ran 250 or 300mg/week and had nice gains. Maybe that's the ticket for some people, it's just not the "norm."
    Let's all join together and SPEAK ENGLISH IN AMERICA.


Similar Threads

  1. Don't worry
    By GRIZZLY56 in forum New Members Begin Here!
    Replies: 4
    Last Post: 05-09-2011, 03:42 PM
  2. worry not people
    By Pulsated Pec in forum Anabolic Zone
    Replies: 1
    Last Post: 01-10-2011, 10:05 PM
  3. How to overcome worry
    By dattaswami in forum Open Chat
    Replies: 6
    Last Post: 04-01-2010, 09:43 AM
  4. Do you ever worry about...
    By BigDyl in forum Anabolic Zone
    Replies: 7
    Last Post: 10-18-2006, 08:24 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
DISABLED END -->